Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aliass

First week of regimen

Hey people, just got a few questions

I'm using Quinoderm Facial wash and quinoderm 5% BP and have been on the regimen since wednesday

I've been waking up with BIG whiteheads, which heal over in like 4-5 hours?

I never get these kind of spots, i usually get deep under the skin ones that take WEEKS to go away

Is this a purging process? It's not too bad as once i pop the big whiteheads the seem to go down very quickly.

Just wondering, is this normal and when will it stop?

Share this post


Link to post
Share on other sites

I started the regimen 3 days ago, and I've experienced more whiteheads than usual as well. I think it is part of the purging process, though the regimen does recommend 2.5%, not 5% BP, so maybe you should change that and see if it helps :)

Share this post


Link to post
Share on other sites
I started the regimen 3 days ago, and I've experienced more whiteheads than usual as well. I think it is part of the purging process, though the regimen does recommend 2.5%, not 5% BP, so maybe you should change that and see if it helps :)

The delivery cost to the uk is insane :(

Here are some reviews of the product I'm using, it scores higher than DUAC

4.25/5

http://www.acne.org/quinoderm-cream-reviews/134/page1.html

Thanks for the reply!

Share this post


Link to post
Share on other sites

i think that is part of the purging. it stops depending on the person, i don't remember exactly when i stopped, but i know it took longer than a month. sorry if that discourages you :cry: if your skin responds well to bp, i think the results in the end were worth it. when i got comfortable with the regimen i used to wait longer in between the cleanser and treatment than i was supposed to, and that did not help. lol. you're probably not doing that, but just wanted to give you a head's up. and i agree the delivery cost in general is ridiculous. there's some boards on here that tell you how to dilute the bp if you feel the percentage is too harsh.

Share this post


Link to post
Share on other sites

I think I've been using way too much BP, mine comes in a tube so i just squeeze it out and have been using like 2 big blobs on my chin, 1 blob on nose, 1 blob on both cheeks....

I was just like meh, let's slap loads of this cream on so it works faster, bad mistake!

My chin is so red and aggravated its silly :(

I've just re applied and used a LOT less than the previous days

Tomorrow morning I'm going to stick to using only a little bit.

I genuinely feel like I'm purging in a good way though, getting rid of all the gunk first

Day 5 btw :)

Share this post


Link to post
Share on other sites

Yeah, as you've learned now, when you're starting with BP more is not necessarily better. Take it slow, so your skin has plenty of time to adjust. It will take a while, but like gefiltefish said, if your skin can handle it, it'll be worth the wait.

Share this post


Link to post
Share on other sites

Thank you very much for the reply! I think I'll wait until the 2 week mark to start using generous amounts.

Share this post


Link to post
Share on other sites

Just step it up gradually. You only need to use a very small amount when you're first starting. Give yourself a month or two to work up to "generous" amounts. Just use a little bit more every week or so. If you increase your doses too fast or by too much, you'll just end up with terribly dried out, uncomfortable skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×